# SDR 00048

- Difficulty date: November 28, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: CHQA
- Make and model: Saab SF340A
- Aircraft serial: 108
- Aircraft time: 31,056 hours, 34,526 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Thermister
- Condition: Malfunctioned
- Location: Lt Intake
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT INTAKE HEAT INOP.  SWAPPED THERMISTORS, CHECKS GOOD AT THIS TIME.
